# SDR FDEA201101260372

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651874564
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN HAS INTERCOSTAL CRACKED AT RADIUS BS 870 RBL 45.  REMOVED INTERCOSTAL AT BS 870 RBL 45.0 IAW B727 SRM 51-30-2.   FABRICATED INTERCOSTAL FROM PM50-550101-7075T6511 IAW DWG 65-18745 AND SRM 51-20-1, 51-30-5, AND 51-10-1. INSTALLED INTERCOSTAL IAW SRM 51-30-2.
